# SDR R61A201709070711

- Difficulty date: September 7, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 33,907 hours, 20,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND EVIDENCE OF CORROSION ON THE FORWARD OF FLOOR SUPPORT, RBL 12, FRAMES 13 - 14.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-43-03, 51-43-04, 51-41-02,  AND 51-41-01.
